# SDR DL72S990393

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Component: 1102839
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID CEILING EMER LIGHT WOULD NOT ELIMINATE WHEN CHECKING EMERGENCY LIGHTS.  REPLACED LIGHT ASSY.
